# SDR SWAA2022060808752

- Difficulty date: May 17, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A STR26R AND WL156 FWD CARGO COMPARTMENT 2022-284006 / [01] TOOL USED : ELECTRONIC CALIPER ; P/N : 500-196-30 ; S/N : A20230758 ; DUE DATE : 13/AUG/22;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A STR26R AND WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-01 ITEM 9 AND DWG 143A0040 REV:? SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED STEP 2. COMPLETED
